Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is the cause for delay in ejaculation while taking allergra, cortex and medonil for allergic sinusitis?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
orHi Doctor, I am an IT professional (aged 32 yrs.) . Got married 1.5 years back. Recently, I am having some issues with my sexual life. I can feel a delay in ejaculation. Previously (1 yr back to be exact) I use to ejaculate within 10 mins almost. Now, its taking more time(almost 20 mins). I don't have much stress in office and also very happy in my personal life. Currently I am taking few medicines for my chronic allergic sinusitis for the past 3 months & I suspect this could also be due to that. I checked with the doctor & he told if you are planning for baby then you can avoid the tablet for that particular week alone.(Also he mentioned that this tablet will not affect my sexual life in any way).Please find below some of the tablets which I am taking 1. Allergra M 2. Cortex D 3. Medonil Prior to this, I had a very small wart removal surgery near my genital area. This problem didn't start after that. I just want to inform you the complete details. Request you to please check and let me know as to what needs to be done in this regard as I am worried a bit. Thanks
Posted Mon, 13 Jan 2014 in Sexual Problems
Answered by Dr. Srikanth Reddy 47 minutes later
Brief Answer: Allegra may be responsible Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Of all the medcines that you are having its the allegra , the antihistaminic and anticholinergic drug that can cause delayed ejaculation. The delayed ejaculation doesnt have any health hazards and a 20 min sexual act is still ok. But still if you are distressed then it might have to be changed. Then you may be required to take steroids of your rhinitis. As such long term use of antihistaminics is not good for the executive functions of the brain. This delayed ejaculation will have no effect on your sexual potency and your wart may also not be related to your current problem. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor